# SDR UIEA2021081201770

- Difficulty date: August 11, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- System (JASC): 4920 · APU Core Engine
- Part: Solenoid Valve
- Part number: 38761661
- Part serial: 2750
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOP  /  ( AUXILIARY POWER UNIT (APU), ER OPERATIONS NOT ALLOWED (NOTIFY DISPATCH) R60 )( TRANS TO MDDR 151702 CAT "C" PER DDG 49-11-01.  /   LP #1392425 ITEM #11: COMPLIED WITH WORK ORDER #84670 REV 1 IAW ALL JOB TASK CARDS. REMOVED AND REPLACED DE OIL SOLENOID VALVE PER W/O 84670. THIS CLEARS MDDR 151702.  )
